# SDR DALA13036363267

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 43,997 hours, 19,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT TEST FAILED AT LT EPSU FAULT.  REPLACED LT EPSU BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
